# SDR FDEA202405270813

- Difficulty date: May 27, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53778338245
- Condition: Cracked
- Location: Frs 36-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP'T UNDER FLOOR AREA RH SIDE PLATE SHEAR CRACK AT S-43R~S-44R,FR36-  FR37 POSITION INSTALLED THE NEW PLATE WITH FASTENERS AT FWD CARGO FLOOR AREA FR36~37 S-43R~44R   I.A.W A300-600 SRM 51-72-10-001, PAGE.2 & 51-40-21-001, PARA.6-7, PAGE.7B-50, THE REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100
